# SDR DALA2020011300225

- Difficulty date: January 13, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 61,402 hours, 22,179 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1443083) DURING INSPECTION FOUND CRAKED LOWER SKIN AT LEFT HORIZONTAL STABILIZER STA 129.5. LOWER SKIN AT LEFT HORIZONTAL STABILIZER STA 129.5. WAS REPAIRED PER B737-800 SRM 55-10-01 REP 11.
